Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 151, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 10:31 AM CDT for Collin County, Cooke County, Denton County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 10:31 AM CDT (15:31 UTC)
- Expired
- May 30, 2012, 11:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Cooke County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 10:33 AM CDT | HAIL 0.75 | Aubrey, TX | REPORTED IN AUBREY |
| May 30, 10:40 AM CDT | HAIL 1 | 1 S Krugerville, TX | DIME TO QUARTER SIZED HAIL FELL FOR SEVERAL MINUTES AT THE INTERSECTION OF HWY 377 AND INDUSTRIAL PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -517 J/kg
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
885
WUUS54 KFWD 301531
SVRFWD
TXC085-097-121-301630-
/O.NEW.KFWD.SV.W.0151.120530T1531Z-120530T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 AM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1130 AM CDT
* AT 1030 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9
MILES SOUTH OF LINDSAY...MOVING SOUTHEAST AT 10 MPH. ANOTHER
SEVERE STORM WAS LOCATED NEAR AUBREY MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SANGER AROUND 1125 AM...
RAY ROBERTS PARK JOHNSON BRANCH AND RAY ROBERTS PARK ISLE DU BOIS
AROUND 1130 AM...
CROSS ROADS AROUND 1040 AM...
LITTLE ELM AROUND 1050 AM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 492...
I-35W BETWEEN MILE MARKERS 83 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3351 9694 3342 9694 3340 9675 3335 9665
3313 9667 3301 9683 3322 9714 3351 9741
3367 9726
TIME...MOT...LOC 1530Z 317DEG 9KT 3351 9725
$$
85/NH3 follow-up statements
544
WWUS54 KFWD 301551
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 AM CDT WED MAY 30 2012
TXC085-097-121-301630-
/O.CON.KFWD.SV.W.0151.000000T0000Z-120530T1630Z/
DENTON TX-COLLIN TX-COOKE TX-
1051 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTHEASTERN COOKE...NORTHWESTERN COLLIN AND NORTHEASTERN DENTON
COUNTIES...
AT 1052 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
EAST OF LINCOLN PARK...MOVING SOUTHEAST AT 20 MPH. ANOTHER SEVERE
THUNDERSTORM WAS LOCATED NEAR VALLEY VIEW AND WAS ALSO MOVING TO THE
SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE LEWISVILLE AROUND 1100 AM CDT...
FRISCO AND THE COLONY AROUND 1110 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 491...
I-35W BETWEEN MILE MARKERS 83 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3351 9694 3342 9694 3340 9675 3335 9665
3313 9667 3301 9683 3322 9714 3345 9734
3357 9709
TIME...MOT...LOC 1552Z 321DEG 19KT 3321 9689
$$
85/NH950
WWUS54 KFWD 301603
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 AM CDT WED MAY 30 2012
TXC097-301613-
/O.CAN.KFWD.SV.W.0151.000000T0000Z-120530T1630Z/
COOKE TX-
1103 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOKE COUNTY IS
CANCELLED...
LAT...LON 3342 9693 3340 9675 3335 9665 3313 9667
3301 9683 3322 9714 3343 9732
TIME...MOT...LOC 1603Z 323DEG 22KT 3338 9708
$$
TXC085-121-301630-
/O.CON.KFWD.SV.W.0151.000000T0000Z-120530T1630Z/
DENTON TX-COLLIN TX-
1103 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHWESTERN COLLIN AND NORTHEASTERN DENTON COUNTIES...
AT 1103 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF RAY ROBERTS PARK ISLE DU BOIS...MOVING SOUTHEAST AT 25 MPH.
QUARTER SIZED HAIL WAS REPORTED NEAR KRUGERVILLE AROUND 1040 AM CDT.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PILOT POINT AROUND 1110 AM CDT...
AUBREY AND DENTON AROUND 1120 AM CDT...
KRUGERVILLE AROUND 1125 AM CDT...
LINCOLN PARK...CROSS ROADS...OAK POINT AND LITTLE ELM AROUND 1130
AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 483...
I-35W BETWEEN MILE MARKERS 83 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3342 9693 3340 9675 3335 9665 3313 9667
3301 9683 3322 9714 3343 9732
TIME...MOT...LOC 1603Z 323DEG 22KT 3338 9708
$$
85/NH429
WWUS54 KFWD 301615
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CDT WED MAY 30 2012
TXC085-121-301624-
/O.CAN.KFWD.SV.W.0151.000000T0000Z-120530T1630Z/
DENTON TX-COLLIN TX-
1115 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COLLIN AND
NORTHEASTERN DENTON COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LEVELS...BUT SMALL HAIL AND
GUSTY WINDS ARE POSSIBLE.
LAT...LON 3342 9693 3340 9675 3335 9665 3313 9667
3301 9683 3322 9714 3343 9732
TIME...MOT...LOC 1614Z 321DEG 19KT 3312 9680
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:55 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 30, 7:55 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 755 AM CDT WED MAY 30 2012 .UPDATE... QUICK UPDATE TO REMOVE THE SEVERE THUNDERSTORM WATCH. STILL EXPECT STORMS THROUGH DAY WITH THE BEST CHANCES THIS AFTERNOON AND EVENING ON A NORTHWARD MOVING OUTFLOW BOUNDARY. 79 && .AVIATION... /12Z TAFS/ EARLY MORNING CONVECTION HAS LEFT THE WIND FIELD IN THE METROPLEX QUITE A MESS BUT THIS SHOULD SETTLE DOWN OVER THE NEXT HOUR OR SO. WILL PREVAIL ESE WINDS THROUGH THE MID MORNING HOURS WITH A GRADUAL SHIFT TO THE SOUTHEAST. WHILE THE ATMOSPHERE WAS WORKED OVER A BIT FROM EARLIER CONVECTION IT WILL HAVE LITTLE TROUBLE DESTABILIZING THIS AFTERNOON AND ANOTHER ROUND OF STRONG TO SEVERE CONVECTION IS EXPECTED AGAIN TONIGHT. THUNDERSTORMS SHOULD DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN OKLAHOMA AND NORTHWEST TEXAS. HIGH RESOLUTION GUIDANCE BRINGS THIS CONVECTION SOUTHEASTWARD INTO NORTH TEXAS BY SUNSET. WILL HAVE A TEMPO FOR THUNDERSTORMS BETWEEN 2-5Z IN THE METROPLEX ALTHOUGH TIMING MAY NEED TO BE ADJUSTED. THUNDERSTORMS SHOULD ORGANIZE INTO A COMPLEX ACROSS SOUTHERN OKLAHOMA AND MOVE SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT. THERE WILL BE A DAMAGING WIND AND HAIL THREAT WITH ANY STORMS THAT DEVELOP. CONVECTION SHOULD MOVE SOUTHEAST OF THE AREA DURING THE DAY THURSDAY AS A COLD FRONT MOVES THROUGH. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT BY MIDDAY THURSDAY. DUNN && .PREV DISCUSSION... /ISSUED 346 AM CDT WED MAY 30 2012/ A COMPLEX OF THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST OUT OF SOUTHERN OKLAHOMA EARLY THIS MORNING. MID LEVEL INSTABILITY WILL REMAIN HIGH AND RESULT IN THE SOME SEVERE STORMS. THE PRIMARY HAZARD FROM THESE STORMS WILL BE LARGE HAIL SINCE THEY WILL REMAIN NORTH OF A STRONG OUTFLOW BOUNDARY. THE OUTFLOW BOUNDARY SHOULD BEGIN TO LOOSE ITS SOUTHWARD PUSH LATER THIS MORNING AND RETREAT NORTHWARD THROUGH THE DAY AS SURFACE LOW PRESSURE DEEPENS ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. THE OUTFLOW BOUNDARY SHOULD BE A SOURCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND THIS EVENING. HIGH INSTABILITY AND FAVORABLE WIND SHEAR WILL RESULT IN SOME SUPERCELL STORMS WITH A POTENTIAL FOR HAIL... DOWNBURST WINDS AND EVEN SOME ISOLATED TORNADOES AS SURFACE WINDS BACK WITH THE RETREATING BOUNDARY. THE MOST LIKELY AREA FOR SEVERE STORMS THIS AFTERNOON AND THIS EVENING WILL BE NORTH OF THE INTERSTATE 20 CORRIDOR...BUT THE THREAT AREA WILL ALL HINGE ON HOW FAR NORTH THE OUTFLOW BOUNDARY RETREATS. ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM IN OKLAHOMA TONIGHT AS A SHORT WAVE TROUGH MOVES ACROSS THE CENTRAL PLAINS AND ALLOWS A COLD FRONT TO PROPAGATE SOUTHWARD. THE BEST CHANCE OF STORMS OVERNIGHT WILL BE ACROSS THE NORTHEAST ZONES WITH STORM CHANCES SHIFTING TO THE EAST/SOUTHEAST ON THURSDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT/THURSDAY. THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST THURSDAY AS DRIER AND MORE STABLE AIR MOVES IN BEHIND THE COLD FRONT. UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE WESTERN CONUS LATE IN THE WEEK THROUGH THE WEEKEND AND KEEP NORTH TEXAS IN NORTHWEST FLOW ALOFT. OVERALL THE FORECAST SHOULD BE DRY FROM THURSDAY NIGHT THROUGH EARLY NEXT WEEK. HOWEVER...THERE IS A CHANCE FOR A FEW STORMS THAT DEVELOP ON THE HIGH PLAINS FRIDAY NIGHT TO REACH THE NORTHWEST ZONES SATURDAY. FOR NOW WE WILL KEEP SATURDAY POPS AT 10 PERCENT BUT WILL HAVE TO KEEP A CLOSE EYE ON THIS OVER THE NEXT COUPLE OF DAYS. WARM TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON HIGHS MAINLY IN THE LOWER AND MIDDLE 90S. TEMPERATURES THURSDAY AND FRIDAY WILL BE CONSIDERABLY COOLER WITH HIGHS GENERALLY IN THE 80S AND LOWS IN THE 50S AND 60S. BUILDING UPPER LEVEL HIGH PRESSURE AND INCREASING LOW LEVEL MOISTURE WILL RESULT IN WARM AND HUMID CONDITIONS EARLY NEXT WEEK WITH HIGHS IN THE 90S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 94 73 84 61 84 / 30 40 30 10 10 WACO, TX 93 73 86 62 86 / 10 20 30 20 5 PARIS, TX 90 69 82 56 79 / 40 70 40 10 10 DENTON, TX 93 72 83 59 82 / 30 40 30 10 10 MCKINNEY, TX 94 71 84 57 80 / 30 50 30 10 10 DALLAS, TX 95 73 84 61 82 / 30 40 30 10 10 TERRELL, TX 94 72 85 59 80 / 30 50 30 10 10 CORSICANA, TX 93 72 86 62 81 / 20 30 30 20 10 TEMPLE, TX 93 72 86 63 87 / 10 20 30 20 5 MINERAL WELLS, TX 96 70 84 56 83 / 30 30 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 91/79
Hazardous weather outlook, May 30, 3:57 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 AM CDT WED MAY 30 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY ALONG THE RED RIVER. FARTHER SOUTH...THERE IS A SLIGHT RISK OF THUNDERSTORMS GENERALLY ALONG AND NORTH OF INTERSTATE 20. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A NORTHWARD MOVING BOUNDARY BY LATE AFTERNOON NEAR THE RED RIVER. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP...HOWEVER THERE WILL BE A TORNADO THREAT ESPECIALLY NEAR THE NORTHWARD MOVING BOUNDARY. THIS TORNADO THREAT MAY BE MAXIMIZED NEAR THE RED RIVER BY THIS EVENING. RESIDENTS OF NORTH TEXAS SHOULD REMAIN VIGILANT OF RAPIDLY CHANGING WEATHER CONDITIONS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. AREAS GENERALLY NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 WILL BE MOST IMPACTED. DUNN
In the hours before
Special weather statement, May 30, 9:46 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 AM CDT WED MAY 30 2012
TXZ103-104-119-301515-
DALLAS TX-DENTON TX-COLLIN TX-
946 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN COLLIN COUNTY
NORTHWESTERN DALLAS COUNTY
SOUTHEASTERN DENTON COUNTY
AT 946 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER LEWISVILLE...MOVING SOUTHEAST AT 30 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3311 9672 3297 9659 3274 9682 3296 9703
3298 9703 3298 9706 3306 9713 3318 9697
TIME...MOT...LOC 1446Z 315DEG 26KT 3305 9697
85/NHLocal storm report, May 30, 9:48 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
948 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM TSTM WND DMG VALLEY VIEW 33.48N 97.17W
05/30/2012 COOKE TX PUBLIC
ELECTRIC POLES AND LOTS OF TREE LIMBS KNOCKED DOWN IN
SOUTHERN VALLEY VIEW NEAR LONE OAK ROAD. ALSO METAL FROM
BARNS BLOWN OFF.Local storm report, May 30, 9:51 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL AUBREY 33.30N 96.98W
05/30/2012 E1.25 INCH DENTON TX PUBLIC
DIME TO QUARTER SIZED HAIL WITH OCCASIONAL SLIGHTLY
LARGER SIZED HAIL WAS REPORTED IN AUBREY.Local storm report, May 30, 10:12 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG SHERMAN 33.63N 96.57W
05/28/2012 GRAYSON TX LAW ENFORCEMENT
NUMEROUS TREES AND LIMBS DOWN MAINLY ALONG HWY 75
CORRIDOR FROM SHERMAN TO VAN ALSTYNE. SOME 20 INCHES IN
DIAMETER.Special weather statement, May 30, 10:22 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 AM CDT WED MAY 30 2012
TXZ103-104-301545-
DENTON TX-COLLIN TX-
1022 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COLLIN COUNTY
NORTHEASTERN DENTON COUNTY
AT 1022 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF SANGER...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE AUBREY...CELINA...CROSS
ROADS...KRUGERVILLE...PILOT POINT...PROSPER AND RAY ROBERTS PARK ISLE
DU BOIS.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3342 9706 3342 9685 3340 9683 3340 9668
3318 9669 3322 9715 3343 9712 3342 9707
TIME...MOT...LOC 1522Z 290DEG 25KT 3335 9706Special weather statement, May 30, 10:25 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 AM CDT WED MAY 30 2012
TXZ092-301600-
COOKE TX-
1025 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COOKE COUNTY
AT 1025 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GAINESVILLE...MOVING EAST
AT 35 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3363 9695 3342 9710 3343 9733 3347 9738
3364 9732
TIME...MOT...LOC 1525Z 288DEG 31KT 3351 9725The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:10 PM CDT | Special Weather Statement | FWD | Montague | 35 min |
| May 29, 8:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 29, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 47 min |
| May 29, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| May 29, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 40 min |
| May 29, 11:08 PM CDT | High Wind Warning | FWD | Collin, Dallas, Denton, Ellis, Hunt, Jack and 7 more | 112 min |
| May 30, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 29 min |
| May 30, 1:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 26 min |
| May 30, 1:07 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| May 30, 1:26 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 34 min |
| May 30, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| May 30, 1:40 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 35 min |
| May 30, 2:22 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 53 min |
| May 30, 2:24 AM CDT | Special Weather Statement | FWD | Hopkins | 36 min |
| May 30, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 35 min |
| May 30, 3:29 AM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 30, 3:53 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 3:55 AM CDT | Special Weather Statement | FWD | Rockwall | 35 min |
| May 30, 4:01 AM CDT | Special Weather Statement | FWD | Jack, Wise | 29 min |
| May 30, 4:28 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 30, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 58 min |
| May 30, 5:01 AM CDT | Special Weather Statement | FWD | Collin, Rockwall | 29 min |
| May 30, 5:03 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| May 30, 5:09 AM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 30, 5:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| May 30, 5:33 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 27 min |
| May 30, 6:13 AM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| May 30, 7:00 AM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| May 30, 9:46 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| May 30, 10:22 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 30, 10:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| May 30, 10:35 AM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| May 30, 11:17 AM CDT | Special Weather Statement | FWD | Cooke | 28 min |
| May 30, 12:21 PM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 24 min |
| May 30, 12:44 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 1:21 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 1:43 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| May 30, 1:51 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 30, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| May 30, 3:58 PM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.